Journal cover Journal topic
Annales Geophysicae An interactive open-access journal of the European Geosciences Union
Journal topic

Journal metrics

IF value: 1.490
IF1.490
IF 5-year value: 1.445
IF 5-year
1.445
CiteScore value: 2.9
CiteScore
2.9
SNIP value: 0.789
SNIP0.789
IPP value: 1.48
IPP1.48
SJR value: 0.74
SJR0.74
Scimago H <br class='widget-line-break'>index value: 88
Scimago H
index
88
h5-index value: 21
h5-index21
Volume 17, issue 4
Ann. Geophys., 17, 508–518, 1999
https://doi.org/10.1007/s00585-999-0508-4
© European Geosciences Union 1999
Ann. Geophys., 17, 508–518, 1999
https://doi.org/10.1007/s00585-999-0508-4
© European Geosciences Union 1999

  30 Apr 1999

30 Apr 1999

Anisotropy of ionospheric irregularities determined from the amplitude of satellite signals at a single receiver

E. D. Tereshchenko et al.

Viewed

Total article views: 746 (including HTML, PDF, and XML)
HTML PDF XML Total BibTeX EndNote
399 334 13 746 40 28
  • HTML: 399
  • PDF: 334
  • XML: 13
  • Total: 746
  • BibTeX: 40
  • EndNote: 28
Views and downloads (calculated since 01 Feb 2013)
Cumulative views and downloads (calculated since 01 Feb 2013)

Cited

Saved

No saved metrics found.

Discussed

No discussed metrics found.
Latest update: 25 Sep 2020
Publications Copernicus
Download
Citation